# SDR SIMA201203401

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,055 hours, 27,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGECNY LIGHT FLOOR STRIPS 2 AND 3 NOT LIGHTING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOOSE CONNECTORS ON FLOOR STRIPS 2 AND 3, RECONNECTED CONNECTORS IAW EMB AMM 33-50-12-400-801-A STEP 2.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
